# SDR FDEA2019042530884

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E OUTBD SKIN SURFACE WORN AREA MARKED DOT 23. DRILLED AND INSTALLED REPAIR PER SRM 57-10-00,FIG 96, V1.
